# SDR CA991209015

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Wire
- Part number: 282111D20
- Condition: Chafed
- Location: Fuel Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE CREW NOTICED THE FUEL PRESSURE WARNING LIGHT FLICKER.  THE BOOST PUMP WAS TURNED ON AND HAD NO EFFECT ON THE WARNING LIGHT.  THE FLIGHT RETURNED TO THE AIRPORT FOR LANDING.  MAINTENANCE FOUND A CHAFING/SHORTING WIRE IN THE FUEL PRESSURE WARNING CIRCUIT.  THE WIRE WAS CHAFING ON THE AFT SIDE OF THE ENGINE FUEL HEATER.
